# SDR ASAA2024050349465

- Difficulty date: May 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 04814
- Aircraft time: 35,890 hours, 11,826 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Condition: No Test
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF THE RH OVERWING ESCAPE SLIDE DEPLOYMENT FAILED OPS CHECK, INFLATION CABLE FOUND DISCONNECTED  GROUNDED - YES. RECONNECTED ESCAPE SLIDE INFLATION CABLE IAW A320 AMM 25-62-46-400-001-A, OPS CHECK GOOD PER A320 AMM 52-21-00-720-001A, INSTALLED SERVICEABLE RH OVERWING ESCAPE SLIDE PER A320 AMM 25-62-42-400-001A. SLIDE S/N M9387
